DERIVATIONS ON HYPERLATTICES


Ozbal S. A. , FIRAT A.

SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI, vol.9, no.1, pp.77-84, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 1
  • Publication Date: 2018
  • Title of Journal : SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI
  • Page Numbers: pp.77-84

Abstract

In this paper, we introduced the notion of derivations on hyperlattices and investigated some related properties. Also, we characterized the Fix(d) (L) by derivations.